Jurii Alekseevich Mitropol'skii
Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 158-166
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1967_3_1_a15,
author = {N. P. Erugin and Yu. D. Sokolov and S. F. Feshchenko and O. B. Lukova},
title = {Jurii {Alekseevich} {Mitropol'skii}},
journal = {Differencialʹnye uravneni\^a},
pages = {158--166},
year = {1967},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1967_3_1_a15/}
}
N. P. Erugin; Yu. D. Sokolov; S. F. Feshchenko; O. B. Lukova. Jurii Alekseevich Mitropol'skii. Differencialʹnye uravneniâ, Tome 3 (1967) no. 1, pp. 158-166. http://geodesic.mathdoc.fr/item/DE_1967_3_1_a15/